# SDR DALA2020121404073

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK BETWEEN STA 1611 TO 1640 AT PASSENGER CABIN.  SEAT TRACK REPAIRED, PER SRM 53-00-52.
